| Model Number |
90 DEG CURVE STRAIGHT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via sems (b)(4).That an ar-6068-90 90 deg curve straight, quickpass lasso tip broke off in the glenohumeral joint during a right shoulder labral repair.The case was delayed approximately 35 minutes in order to retrieve the broken tip from the axillary pouch of the glenohumeral joint, which was done so successfully.This was discovered during the case.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.